Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2015 (2015), Article ID 673867, 10 pages
http://dx.doi.org/10.1155/2015/673867
Research Article

A Fingerprint Encryption Scheme Based on Irreversible Function and Secure Authentication

ATR Key Laboratory of National Defense Technology, Shenzhen University, Shenzhen 518060, China

Received 27 June 2014; Accepted 24 August 2014

Academic Editor: Shengyong Chen

Copyright © 2015 Yijun Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yijun Yang, Jianping Yu, Peng Zhang, and Shulan Wang, “A Fingerprint Encryption Scheme Based on Irreversible Function and Secure Authentication,” Computational and Mathematical Methods in Medicine, vol. 2015, Article ID 673867, 10 pages, 2015. doi:10.1155/2015/673867